Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Severe eye redness, nose bleeds, headache and head pressure. Taking systane. Cure for symptoms?

I have a eye redness problem. it happens every few months. my ophthamalogist asked me to use systane on regular basis. that reduced the redness frequency but did not eliminate the problem. this time around, i have a little nose bleed also. just once this morning. Not sure if they are related. also have a little headache and pressure.
Asked On : Sat, 16 Mar 2013
Answers:  1 Views:  90
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ophthalmologist 's  Response
The eye redness was due to allergy systane is taking care of it.
But nose bleed and headache is probably due to allegic sinusitis. please see an Ear nose throat doctor.
Answered: Wed, 10 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor